# SDR AALA202202255706

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A300*
- Aircraft serial: 5475
- Aircraft time: 28,547 hours, 11,422 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Gouged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR THRESHOLD(FLOOR) AFT SIDE GOUGED FROM GIRT BAR SHAFT (PIN).  REPLACED R1 DOOR AFT GIRT BAR FLOOR FITTING AS REQUIRED.
